# SDR 01FDEA00829

- Difficulty date: September 11, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 2170 · Humidity Control System
- Part: Acm
- Condition: Failed
- Location: Left Hand
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

01-305 IN CLIMB CREW NOTICED ODOR IN COCKPIT.  R&R LT ACM PER MM 21-51-001-4.
